×

Found 20,888 Documents (Results 1–100)

100
MathJax

Modified Hardy and Hardy-Littlewood fractional operators in Morrey-Herz spaces and their commutators in weighted spaces. (English. Russian original) Zbl 07552490

J. Math. Sci., New York 263, No. 5, 666-674 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 70-77 (2019).
MSC:  44A15 42B35
PDF BibTeX XML Cite
Full Text: DOI

The Korteweg-de Vries equation on the half-line with Robin and Neumann data in low regularity spaces. (English) Zbl 07544230

PDF BibTeX XML Cite
Full Text: DOI

On the dynamic solution of the Volterra integral equation in the form of rational spline functions. (English. Russian original) Zbl 07518147

Math. Notes 111, No. 4, 595-603 (2022); translation from Mat. Zametki 111, No. 4, 581-591 (2022).
MSC:  65Dxx 65Lxx 65Rxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software